MathSciNet Relay Station
MathSciNet bibliographic data
MR1643806 (99i:60145) 60J45 (31B15)
Varopoulos, N. Th. Potential theory in conical domains. Math. Proc. Cambridge Philos. Soc. 125 (1999), no. 2, 335–384.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement